# SDR AALA20170217010

- Difficulty date: February 17, 2017
- Submitted: February 17, 2017
- Operation: Air carrier
- Aircraft: N133AN
- Make and model: Airbus A321-231
- Aircraft serial: 6482
- Aircraft time: 7,050 hours, 2,141 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PROXIMITY EMERGENCY EXIT SIGN AT R1 DOOR IS BROKEN.  REMOVED AND REPLACED THE EXIT SIGN IAW AMM 33-51-13. OPS CHECKED GOOD.
